# SDR ZW0A0302901

- Difficulty date: March 3, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- Aircraft time: 22,815 hours, 11,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EGRESS LIGHTS WERE INOPERATIVE AT CABIN ROW 4.  REINSTALLED THE LAMPS INTO THE SOCKET AND OPERATED OK.  CHECK-C 11-6-02 STL.
